×

New inequalities of Ostrowski type for co-ordinated convex functions via generalized fractional integrals. (English) Zbl 1488.26051

Summary: In this paper, we have establishes new inequalities of Ostrowski type for co-ordinated convex function by using generalized fractional integral. We have also discussed some special cases of our established results.

MSC:

26D10 Inequalities involving derivatives and differential and integral operators
26A33 Fractional derivatives and integrals
26B15 Integration of real functions of several variables: length, area, volume
26B25 Convexity of real functions of several variables, generalizations
26D15 Inequalities for sums, series and integrals
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] M. Alomari, M. Darus, S.S. Dragomir and P. Cerone, Ostrowski type inequalities for functions whose derivatives are s-convex in the second sense, Applied Mathematics Letters Volume 23, Issue 9, September 2010, Pages 1071-1076. · Zbl 1197.26021
[2] M. Alomari and M. Darus, Some Ostrowski´ıs type inequalities for convex functions with applications, RGMIA, 13(1) (2010), Article 3. [ONLINE: http://a jmaa.org/RGMIA/v13n1.php].
[3] N. S. Barnett and S. S. Dragomir, An Ostrowski type inequality for double integrals and applications for cubature formulae, Soochow J. Math., 27(1), (2001), 109-114. · Zbl 0987.26015
[4] P. Cerone and S.S. Dragomir, Ostrowski type inequalities for functions whose derivatives satisfy certain convexity assumptions, Demonstratio Math., 37 (2004), no. 2, 299-308. · Zbl 1092.26011
[5] S.S. Dragomir,On Hadamards inequality for convex functions on the co-ordinates in a rectangle from the plane. Taiwan. J. Math. 4, 775-788 (2001). · Zbl 1002.26017
[6] S.S. Dragomir and A. Sofo, Ostrowski type inequalities for functions whose derivatives are convex, Proceedings of the 4th International Conference on Modelling and Simulation, November 11-13, 2002. Victoria University, Melbourne, Australia. RGMIA Res. Rep. Coll., 5 (2002), Supplement, Article 30. [ONLINE: http://rgmia.vu.edu.au/v5(E).html]
[7] S. S. Dragomir, N. S. Barnett and P. Cerone, An n-dimensional version of Ostrowski´ıs inequality for mappings of H¨older type, RGMIA Res. Pep. Coll., 2(2), (1999), 169-180.
[8] S.S. Dragomir and C.E.M. Pearce, Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, 2000. Online [http://www.staff.vu.edu.au/RGMIA/monographs/hermite hadamard.html].
[9] M. A. Latif, S. Hussain, New inequalities of Ostowski type for co-ordinated convex functions via fractional integrals, J. Fract. Calc. Appl, 2(2012), no. 9, 1-15. · Zbl 1488.26116
[10] M. A. Latif, S. Hussain and S. S. Dragomir, New Ostrowski type inequalities for co-ordinated convex functions, RGMIA Research Report Collection, 14(2011), Article 49. [ONLINE:http://www.a jmaa.org/RGMIA/v14.php]. · Zbl 1275.26041
[11] A. M. Ostrowski, ¨Uber die absolutabweichung einer differentiebaren funktion von ihrem integralmitelwert, Comment. Math. Helv. 10(1938), 226-227. · JFM 64.0209.01
[12] B. G. Pachpatte, On an inequality of Ostrowski type in three independent variables, J. Math. Anal. Appl., 249(2000), 583-591. · Zbl 0969.26018
[13] B. G. Pachpatte, On a new Ostrowski type inequality in two independent variables, Tamkang J. Math., 32(1), (2001), 45-49 · Zbl 0982.26013
[14] B. G. Pachpatte, A new Ostrowski type inequality for double integrals, Soochow J. Math., 32(2), (2006), 317-322. · Zbl 1119.26027
[15] M. Z. Sarikaya, On the Ostrowski type integral inequality, Acta Math. Univ. Comenianae, Vol. LXXIX, 1(2010), pp. 129-134. · Zbl 1212.26058
[16] M.Z. Sarikaya and F. Ertu˘gral,On the generalized Hermite-Hadamard inequalities, Annals of the University of Craiova - Mathematics and Computer Science Series, in press.
[17] M. E. Yildirim, M. Z. Sarikaya, H. BUDAK and H. Yildirim, Some Hermite-Hadamardtypeintegralinequalitiesforco-ordinatedconvexfunctionsviageneralizedfractionalintegrals,December2017, https://www.researchgate.net/publication/321803898.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.